# SDR IPXA2019070344037

- Difficulty date: July 2, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 18,466 hours, 11,419 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A BUZZER FOR CREW ENTRY DOOR SLIDE WARNING INOP. T/S IAW TSM 52-73-00 FIG 101, SUSPECT WARN HORN. DOOR SLIDE WARNING BUZZER PLACED ON DEFERRAL IAW MEL 52-73-01-2, PARTS ORDERED TO SHIPS PRM ON REQ# 27543A, PLACARDS INSTALLED, A/C OK FOR CONTINUED SERVICE. **SUPPLEMENTAL SDR**CLEANED SWITCH, OPS CHECKS GOOD AMM 52-72-00-PG501 PLACARD REMOVED. DEFERRAL M675556 CLEARED.
